MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 42MM CONST HUM LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 42MM CONST HUM LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-42-13
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 - concomitants: (b)(6) - 00-30-14 - equinoxe preserve stem 14mm.(b)(6) - 320-08-42 - glenosphere exp 42mm +4mm offset.(b)(6) - 320-10-00 - equinoxe reverse tray adapter plate tray +0.(b)(6) - 320-15-04 - rs glenoid plate r post aug, 8 deg, right.(b)(6) - 320-15-05 - eq rev locking screw.(b)(6) - 320-20-00 - eq reverse torque defining screw kit.(b)(6) - 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm.(b)(6) - 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm.(b)(6) - 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm.(b)(6) - 320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm.(b)(6) - 320-20-46 - eq rev compress screw lck cap kit, 4.5 x 46mm.(b)(6) - 320-42-13 - 145-deg pe 42mm const hum liner +2.5.(b)(6) - 321-20-00 - equinoxe reverse shoulder drill kit.The revision reported was likely the result of loosening of the glenoid baseplate, and scapular notching leading to prosthesis wear of the humeral liner.Potential contributions of user or patient-related considerations to the event could not be assessed, and the sequence of events and root cause cannot be determined because the revised components were not returned for evaluation and no radiographs were provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that a male patient, had an initial right shoulder implanted and then underwent a revision procedure, approximately 1 year 8 months post the initial procedure.The report indicated the glenoid was loose and infection was suspected.The patient was revised to a 300-10-15 equinoxe replicator plate 1.5mm o/s, 300-20-02 equinoxe square torque define screw, and 310-03-53 equinoxe humeral head expanded 53mm.There were no device breakages or surgical delays during the procedure.No x rays or patient history was able to be obtained.The patient was last known to be in stable condition following the event.No devices are returning for analysis due to the hospital policy.Device images were provided.No further information.

Brand Name
145-DEG PE 42MM CONST HUM LINER +2.5
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key24003671
Report Number1038671-2026-00020
Device Sequence Number16082730
Product Code KWT
UDI-Device Identifier10885862086723
UDI-Public10885862086723
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/19/2025
Device Catalogue Number320-42-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2023
Initial Report FDA Received Date01/08/2026
Date Device Manufactured05/20/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexMale